# SDR FDEA201802020292

- Difficulty date: February 2, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 48,548 hours, 22,436 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: 426412
- Part serial: 00135
- Condition: Inoperative
- Location: Brakes
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FOR ANTI SKID, NUMEROUS TIMES DURING FLIGHT   REMOVED & REPLACED THE ANTI-SKID, AUTOBRAKE CONTROL UNIT  ASSY, OPS CHECKED NORMAL IAWAMM 32-42-01-4.
